# SDR SWAA2023042419587

- Difficulty date: March 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED; BS663; RBL42 36 IN BELOW PRESSURE DECK; FWD SIDE OF 663 VAPOR BARRIER SUPPORT ANGLE IS MARKED<[01] UPDATED PARTIAL STEPS 1 AND 2;[02] RECEIVED NEW ANGLE HFAB53-AN-002 (2024T0#0.063'') PER DWG# 111A1322-6 HEAT TREATED TO T42 CONDITION PER BAC5602 LOT# 1419330-1 IAW CUSTOMER RO# 913306-SWA JOB# 558417.;[03] FABRICATED; LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DWG# 111A1322.;[04] VERIFIED CORRECTIVE ACTION #2; #3.;[05] APPLIED CHEMICAL CONVERSION COATING ON NEW ANGLE IAW SRM 51-20-01 OK TO PRIMER;[06] VERIFIED CORRECTIVE ACTION ITEM 5. OKAY TO PRIME PART GIVEN.;[07] APPLIED PRIMER ON NEW ANGLE SUPPORT VAPOR BARRIER BS 663 IAW SOPM 20-41-02 AND APPLIED FINISH ABRASION RESISTANT TEFLON COATING IAW AMM 51-21-81-370-802; DWG 111A1322;[08] OK TO INSTALL NEW ANGLE SUPPORT;[09] VERIFIED CORRECTIVE ACTION #7 OK TO INSTALL NEW ANGLE SUPPORT GIVEN;[10] INSTALLED FASTENERS ON SUPPORT ANGLE BELOW PRESSURE DECK FWS SIDE VAPOR BARRIER COMMON TO THE FUEL TANK AT BS 663 RBL 5 TO RBL 65 IAW SRM 51-40-02-0G-0 AND DWG 111A1000;[11] VERIFIED CORRECTIVE ACTION #10;[12] INSTALLED SUPPORT ANGLE BELOW PRESSURE DECK FWS SIDE VAPOR BARRIER AT BS 663 RBL 5 TO RBL 65 IAW SRM 51-40-02-0G-0 AND DWG 111A1000; APPLIED CAP SEAL AROUND FASTENER ON SUPPORT ANGLE BELOW PRESSURE DECK FWS SIDE VAPOR BARRIER COMMON TO THE FUEL TANK AND AFT SIDE COMMON TO THE VAPOR BARRIER AT BS 663 RBL 5 TO RBL 65 IAW AMM 51-31-00-390-805; CARD IS COMPLETED;
